# SDR CA120430006

- Difficulty date: April 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 46,292 hours
- Engine: Cfmint CFM565A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, F/O FRONT WINDOW BEGAN TO ARC , THEN CRACKED. LANDED WITHOUT FURTHER INCIDENT.
